# SDR CA981027019

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 106055220
- Condition: Corroded
- Location: Rudder
- Component: Boeing, 65178661
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED RUDDER SYSTEM A LOW PRESSURE LIGHT CAME ON.  CANNON PLUG ON RUDDER A SYSTEM LOW PRESSURE SWITCH WAS FULL OF RUST.  SWITCH AND CANNON CONNECTOR CLEANED AND RESECURED.  SYSTEM SERVICEABLE.
